# SDR UALA2012112006692

- Difficulty date: November 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 42,085 hours, 17,047 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD BENT AT FR 25.  REMOVED AND REPLACED FWD CARGO THRESHOLD PLATE & THRESHOLD SUPPORT FITTING PER SRM.  ACP HFEC PER NTM 51-10-08 PB 6, NO DEFECTS NOTED.
